# SDR CALA2021112902176

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737-900ER
- Aircraft serial: 40005
- Aircraft time: 30,347 hours, 10,866 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Frame
- Part number: 144A2603
- Condition: Punctured
- Location: Rbl 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727 BULKHEAD WEB PUNCTURE @RBL 35 C/W STEPS 3,4,7 AND 8 OF AVO9300. D.V. INSPECTIONS AND HFEC REF NDT PART 6. 51-00-00-23. NO DEFECTS NOTED. COMPLIED WITH STEPS 2,5 AND 6 OF AVO9300. NEED INSPECTION TO REF AVO9300 NEED STEP 9 ACCOMPLISHED BY INSPECTION COMPLY WITH STEPS 3,4,7 AND 8. C/W AVO9300 STEP #9.  ACCOMPLISHED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENERS PER 737 NDT 51-00-00 PROCUDURE #16. NO DAMAGED NOTED. PROVIDED ESC WITH MAPOUT AND DIMENSIONS AND NOTIFIED THEM OF NDT FINDINGS PER STEP 10 OF AVO 9300. VERIFIED FILLER AND DOUBLER MATERIALS PER AVO 9300 , STEP VERIFIED FRABRICATION AND OKAY TO TREAT, PRIME, AND INSTALL ALL B1..QC424 REPAIR PARTS REF. AVO9300 REV. B. MATERIAL VERIFICATION REQUIRED FOR -1 REPAIR DOUBLER .050" PREVIOUS QC SIGN OFF FOR MATERIAL VERIFICATION WAS COMPLIED WITH DRILLED UP REPAIR DOUBLER AND FILLERS REF AVO 9300 REV B, OK TO 2024T-3 PO# 7229330, -2  STRUCTURAL FILLER .040" 2024 T3 PO# IAW AVO9300 REV. B TREAT, PRIME AND INSTALL DOUBLER AND FILLERS. 1553993, -3 STRUCTURAL FILLER .040" T3 PO# 1553993, -4 STRUCTURAL FILLER .050" 2024 T3 PO# 7229330. VERIFIED REPAIRED PARTS INSTALLATION IAW AVO 9300 STEP D 1-5. PENDING FINAL ECRA APPROVAL FOR REPAIR. INCORRECT SIGNE OFF FOR PART INSTALLATION, NEED TO INCLUDE STEP D. 1 - 5. REF AVO 9300 STEPS 4 AND 5 INSTALLED REPAIR PARTS, FILLET SEAL REF AVO 9300 STEP D INSTALLATION, INSTALLED REPAIR PARTS STEPS PREVIOUS STEP SIGNED OFF IAW AVO 9300 "REV. B". AND CORROSION COMPOUND. 1-5. 26-NOV-2021.
